Journal article icon

Journal article

Heterotic models from vector bundles on toric Calabi-Yau manifolds

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/JHEP05(2010)071

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Theoretical Physics
Role:
Author
Journal:
JOURNAL OF HIGH ENERGY PHYSICS More from this journal
Volume:
2010
Issue:
5
Publication date:
2010-05-01
DOI:
EISSN:
1029-8479
ISSN:
1126-6708
Keywords:
Pubs id:
pubs:60581
UUID:
uuid:8fe686b1-fcfa-438d-bc82-19ea50232af5
Local pid:
pubs:60581
Source identifiers:
60581
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP